# SDR AALA951045

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3220
- Condition: Corroded
- Location: Fs 368-347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN HAS CORROSION.  BLEND AND REFINISH PER 767 SRM 53-00-01 FIG 101.  BLEND-OUTS ARE SATISFACTORY PER ENGINEERING MRB-933.  (M)
